Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1996, Volume 106, Number 1, Pages 160–174 (Mi tmf1105)  

This article is cited in 8 scientific papers (total in 8 papers)

Differential equations for multipoint correlation functions in one-dimensional impenetrable bose-gas

N. A. Slavnov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: The representation for multipoint time-dependent correlation functions in one-dimensional impenetrable Bose-gas is obtained in terms of Fredholm determinant. The system of differential equations describing this correlator is obtained.

DOI: https://doi.org/10.4213/tmf1105

Full text: PDF file (250 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1996, 106:1, 131–142

Bibliographic databases:

Received: 11.04.1995

Citation: N. A. Slavnov, “Differential equations for multipoint correlation functions in one-dimensional impenetrable bose-gas”, TMF, 106:1 (1996), 160–174; Theoret. and Math. Phys., 106:1 (1996), 131–142

Citation in format AMSBIB
\Bibitem{Sla96}
\by N.~A.~Slavnov
\paper Differential equations for multipoint correlation functions in one-dimensional impenetrable
bose-gas
\jour TMF
\yr 1996
\vol 106
\issue 1
\pages 160--174
\mathnet{http://mi.mathnet.ru/tmf1105}
\crossref{https://doi.org/10.4213/tmf1105}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1386389}
\zmath{https://zbmath.org/?q=an:0890.58026}
\transl
\jour Theoret. and Math. Phys.
\yr 1996
\vol 106
\issue 1
\pages 131--142
\crossref{https://doi.org/10.1007/BF02070770}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VF94600013}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1105
  • https://doi.org/10.4213/tmf1105
  • http://mi.mathnet.ru/eng/tmf/v106/i1/p160

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Slavnov, “Fredholm determinants and $\tau$-functions”, Theoret. and Math. Phys., 109:3 (1996), 1523–1535  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Kojima, T, “Completely integrable equation for the quantum correlation function of nonlinear Schrodinger equation”, Communications in Mathematical Physics, 189:3 (1997), 709  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    3. Kojima, T, “Dynamical correlation functions for an impenetrable Bose gas with Neumann or Dirichlet boundary conditions”, Journal of Nonlinear Mathematical Physics, 6:1 (1999), 99  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    4. Gritsev V., Rostunov T., Demler E., “Exact methods in the analysis of the non-equilibrium dynamics of integrable models: application to the study of correlation functions for non-equilibrium 1D Bose gas”, J Stat Mech Theory Exp, 2010, P05012  crossref  mathscinet  isi  elib  scopus  scopus  scopus
    5. Pavlov M.V. Sergyeyev A., “Oriented Associativity Equations and Symmetry Consistent Conjugate Curvilinear Coordinate Nets”, J. Geom. Phys., 85 (2014), 46–59  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    6. Kitanine N., Kozlowski K.K., Maillet J.M., Terras V., “Large-Distance Asymptotic Behaviour of Multi-Point Correlation Functions in Massless Quantum Models”, J. Stat. Mech.-Theory Exp., 2014, P05011  crossref  mathscinet  isi  scopus  scopus  scopus
    7. Its A.R. Kozlowski K.K., “Large- x Analysis of an Operator-Valued Riemann?Hilbert Problem”, Int. Math. Res. Notices, 2016, no. 6, 1776–1806  crossref  mathscinet  zmath  isi  elib  scopus
    8. Kozlowski K.K., “On the Thermodynamic Limit of Form Factor Expansions of Dynamical Correlation Functions in the Massless Regime of the Xxz Spin 1/2 Chain”, J. Math. Phys., 59:9, SI (2018), 091408  crossref  mathscinet  zmath  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:259
    Full text:130
    References:52
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021